MathSciNet Relay Station
MathSciNet bibliographic data
MR561836 57S17 (57Q15)
Moise, Edwin E. Statically tame periodic homeomorphisms of compact connected $3$-manifolds. II. Statically tame implies tame. Trans. Amer. Math. Soc. 259 (1980), no. 1, 255–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement